# SDR SWAA2016010647685

- Difficulty date: December 9, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN REAR SPAR AREA CRACKED AFT FASTENER ROW, IN FASTENER AT RSS 253.  REPAIRED SKIN IAW EA.
